# SDR CA111114013

- Difficulty date: November 13, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B300
- Aircraft time: 5,980 hours
- Engine: Pwa PT6A60A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bracket
- Condition: Broken
- Location: Bleed Valve
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PHASE 2 INSPECTION, FOUND THE FLOW CONTROL UNIT UNSERVICEABLE. BLEED AIR FIREWALL SHUTOFF VALVE ACTUATOR BRACKET BROKEN.  THE METAL BRACKET CRACKED AND BROKEN OFF SEEMS VERY POROUS IN NATURE.
